# SDR ASAA2018121627451

- Difficulty date: December 16, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 46,132 hours, 13,918 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILED AT CRUISE FOR 20-30 SECONDS. VTK DISPLAYED ON NAV DISPLAY. NO FMC ALERT MESSAGES. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836, FMC OPERATIONS RESTORED.
